MathSciNet Relay Station
MathSciNet bibliographic data
MR2238723 (2007g:34184) 34L40 (14H70 33E20 37K20)
Smirnov, Alexander O. Finite-gap solutions of the Fuchsian equations. Lett. Math. Phys. 76 (2006), no. 2-3, 297–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement